Skip to Main Content

AMS eBook CollectionsOne of the world's most respected mathematical collections, available in digital format for your library or institution

Geometry of Submanifolds

About this Title

Joeri Van der Veken, KU Leuven, Leuven, Belgium, Alfonso Carriazo, University of Seville, Seville, Spain, Ivko Dimitrić, Pennsylvania State University , Fayette, Lemont, PA, Yun Myung Oh, Andrews University, Berrien Springs, MI, Bogdan D. Suceavă, California State University at Fullerton, Fullerton, CA and Luc Vrancken, Université Polytechnique Hauts-de-France, Valenciennes, France, Editors

Publication: Contemporary Mathematics
Publication Year: 2020; Volume 756
ISBNs: 978-1-4704-5092-2 (print); 978-1-4704-5666-5 (online)

Read more about this volume

View other years and volumes:

Table of Contents

Front/Back Matter


View full volume PDF